# SDR SWIA202265079

- Difficulty date: January 5, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ANGLE INSIDE RH AFT EQUIPMENT BAY HAS A POSSIBLE CRACK. FS 625.30.STGR 15R. FLAGGED AND MARKED     (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED ANGLE BRACKET IN R/H AFT EQUIPMENT BAY AT FS625.30 STGR 15R WITH NEW P/N 601-35012-54 REF CRJ 200 SRM 51-42-06 AND SRM 51-42-20
